# SDR CALA2018060531324

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D532305002000
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 41R AND 42R,  FRAME 30,  IN THE FWD CARGO BILGE AREA.   REMOVED AND REPLACED THE FISH PLATE IAW 51-72-11-911-001, ER 510 0R01017, AND SRM 51-75-12-001.
